Advances in Pure Mathematics

Vol.2 No.6(2012), Paper ID 24971, 13 pages



Construction of Zero Autocorrelation Stochastic Waveforms


Somantika Datta


Department of Mathematics, University of Idaho, Moscow, USA


Copyright © 2012 Somantika Datta et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

S. Datta, "Construction of Zero Autocorrelation Stochastic Waveforms," Advances in Pure Mathematics, Vol. 2 No. 6, 2012, pp. 428-440. doi: 10.4236/apm.2012.26065.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.